# SDR UALA2011031001162

- Difficulty date: March 9, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,253 hours, 22,505 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Broken
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 BOTTLE SHUTOFF VALVE KNOB IS BROKEN OFF. SUPPLEMENTAL DATA UPDATE REMOVED AND REPLACED CREW O2 BOTTLE PER MM AND LEAK CHECK GOOD ON NON ROUTINE 43489 AND INSP QC384.
